# SDR 96ZZZX5241

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3629K
- Make and model: Scwzer G164B
- Aircraft serial: 748B
- System (JASC): 5700 · Wing Structure
- Part: Flying Wire
- Part number: AN677AC16300
- Condition: Broke
- Location: Wing Lt Aft
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BROKE 10 INCHES FROM WING ATTACH (BROKE FROM TOP TO BOTTOM).  PART APPEARS TO HAVE BEEN CRACKED ONE-HALF THROUGH FOR SOME TIME PRIOR TO FAILURE.
